# SDR AALA201803199010

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 30,283 hours, 10,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DISARM-ARM LEVER WAS  FOUND BROKEN.  REPLACED THE R2 DOOR ARM-DISARM LEVER IAW EO 5216E175.  AIRCRAFT WAS GROUNDED.
